# SDR ASOA200900106

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOOR SEAT RAIL FS 581.00 TO FS 693.00 AT RBL 9.0.  BLENDED FLOOR SEAT RAIL (WITHIN LIMITS) FS 581.00 TO 693.00 AT RBL 9.0 PER SRM 51-31-49.  KR17389.
